No I am still having periods. I have had an ultrascan and nothing was found except a very thin edometrial lining. I have been told this is the lightly cause as blood vessels are not being properly closed off.
I had my period 10 days ago and it has just started getting fresh blood showing again.
Will these pills help if this is the cause?
I am already taking the combined pill and have been for 15 years- that's why the lining is so thin.
Could it possibly be a polyp that wasn't picked up on the scan? If it was a polyp would tranexamic help with that too?
I am taking microgynon 30 and have been for 15 years. They were normal until about 6 months ago when I started getting prolonged periods and spotting through the cycle. The last couple of periods have been extremely heavy at times.
This one that started 10 days ago never really finished properly as I contined to get brown spotting, which today has turned red again with a slight cramps.
I have been told that because of my age they will not like to prescribe me higher doses of estrogen.............if I came off of the pill is there any guarantee at my age that my own estrogen levels would be high enough to thicken the lining?
Could I not take some kind of estrogen supplement for a few months alongside my existing pill to see if it makes a difference? If it does then I know that's the problem and then can address what to do?
Also is it possible to double up for a few days by taking 2 pills in one day to stop this bleeding?
I understand it's not recommended for long term use but if it could help thicken the lining and therefore stop these problems I could then change to a different make of pill such as Yasmin as you suggest?
I don't see how else I can thicken the lining?
But if I come off the pill won't my body still produce it's own progesterone?
Which brands are more estrogen dominant?
Would an estrogen cream help?
So on balance - all the things I've told you about being on the pill for so long and my lining only being 2.5mm you think the low estrogen is the likelly cause of these bleeding problems?
As I said earlier they did an ultrascan and colcoscopy and found nothing
Yes but do you think the thin lining is what is causing the spotting and heavy bleeding? Can a thin lining do that?
Thank you so much you have been extremely helpful as I have been trying to get to the bottom of this for 6 months- now I think I understand.